MathSciNet Relay Station
MathSciNet bibliographic data
MR1955270 33C45 (05A10 05E05 05E10)
Marshall, Dan The product of a nonsymmetric Jack polynomial with a linear function. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1817–1827 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement